International Journal of Scientific and Research Publications

Home
About Us
Editorial Board

Online Publication

Review Process
Publication Ethics

Call For Papers

Call for Research Paper

Authors

Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue
Resources
FAQs

Reviewer

Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

E-Journal
Print Journal

Downloads

IJSRP Paper Format
Instructions

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 7, Issue 8, August 2017 Edition [ISSN 2250-3153]



      A. Vasudeva Rao, S. Bhanu Prakash and Sd. Jilani

Abstract: For standard generalized exponential distribution (GED)Raqab and Ahsanullah [1] have derived the exact forms of means, variances and covariancesof order statistics. Using these expressions they have obtained the necessary coefficients for computing the BLUEs of location and scale parameters of GE distributionfor known shape parameter for complete samples of size up to 10. In this paper, using the formulae given byRaqab and Ahsanullah [1], we have developed R-program for computingthe means of order statistics for samples of size up to 30; and the variances andcovariances of order statistics for samples of size up to 20 for standard GE distribution for Using these means, variances and covariances, we have extended the computation of the BLUEs of the location and scale parameters of GEDfor both complete sample and Type-II censoredsamples of size up to n=20. We have tabulated theBLUE coefficients for all complete samples of size n=11(1)20 for α=1.5(0.5)2.0(1.0)5.0. Further, we have developed R-code for computing the coefficients of the BLUEs of location and scale parameters based on any type II censored sample (including a complete sample) of size up to n=20 and for any choice of shape parameter α in the interval [1.5, 6.0]. Finally, we demonstratethe computation of theBLUEs with two data sets.

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

A. Vasudeva Rao, S. Bhanu Prakash and Sd. Jilani (2017); Best Linear Unbiased Estimation of Location and Scale Parameters in Generalized Exponential Distribution under Type-II Censoring; Int J Sci Res Publ 7(8) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0817.php?rp=P686678

IJSRP PUBLICATIONS

Home

About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Subscribe
Get Social with Us!



Copyright © 2011-2021, IJSRP Inc., All rights reserved.